# SDR 95ZZZX2421

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5116R
- Make and model: Beech C 23
- Aircraft serial: M2164
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: D4247
- Condition: Cracked
- Location: Spinner
- Part time: 397 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND CRACK EMANATING FROM MOUNT BOLT.  UPON REMOVAL OF BULKHEAD, FOUND CRACKS AT EACH BOLT HOLE OF SPINNER BULKHEAD.  THIS REPAIR STATION HAS REPLACED NUMEROUS D42R7 BULKHEADS AT LOW INSTALL TIMES.  SUBMITTER SUGGESTED CRACKS DUE TO POOR DESIGN AND POOR MANUFACTURING.
